MAUDE Adverse Event Report: ARTHREX, INC. MODULAR POST, 25MM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. MODULAR POST, 25MM; SHOULDR PROSTH, REVERSE CONFIG
Model Number MODULAR POST, 25MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 5/10/2023, it was reported by a sales representative via email that an ar-9580-2420-2 baseplate was loosened post-operative.In (b)(6) of 2023, the patient reported an ongoing painful shoulder, and radiographs revealed the loosened baseplate with a post-migrating superior posterior of the glenoid.A revision surgery took place on (b)(6) 2023 to remove the devices implanted during the original procedure on (b)(6) 2021.During the revision of shoulder arthroplasty, an ar-9580-2420-2 baseplate, an ar-9582-25 modular post, an ar-9563-16 ar-9563-16, an ar-9563-24 peripheral screw, an ar-9562-28nl peripheral screw, an ar-9562-24nl peripheral screw, and an ar-9564-2439-lat glenosphere were successfully removed.Both procedures were performed at the same facility and by the same surgeon.Additional information received on 5/11/2023: the revision surgery was completed by implanting an ar-9503m-03 humeral insert m/39 +3 to fit in 39 cup , an ar-9505-09 univers revers spacer 39+9mm, an ar-9563-32 5.5x32mm peripheral screw, locking, an ar-9564-2839 39/28 glenosphere, an ar-9560-28 28mm baseplate, modular, an ar-9562-24nl 4.5x24mm peripheral screw, non-locking, and ar-9563-20 5.5x20mm peripheral screw, locking, an ar-9562-36nl 4.5x36mm peripheral screw, non-locking, and an ar-9561-35p 35mm central post, modular.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided photos.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
MODULAR POST, 25MM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17054629
Report Number1220246-2023-06836
Device Sequence Number19702922
Product Code PHX
UDI-Device Identifier00888867341845
UDI-Public00888867341845
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K193372
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberMODULAR POST, 25MM
Device Catalogue NumberAR-9582-25
Device Lot Number1032262102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown